# SDR DL72S020051

- Difficulty date: January 15, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 68,533 hours, 52,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO- AFT F/A FLASHLIGHT INOP.  REPLACED BATTERY PACK AND TAMPER STRAP.
